MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor
Model Number DB-1216
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient passed away.No further information was able to be obtained regarding the patients death.
 
Additional Manufacturer Narrative
Block b2: date of death is approximated based off bsc aware date.Block b3: date of event is approximated based off bsc aware date.Block d2b: additional pro code selection that applies to the indication of this device .Additional product(s) in device system: model number/catalog number: db-2202-45.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: dbs directional lead sterile kit 45cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: db-2202-45.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: dbs directional lead sterile kit 45cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: nm-3138-55.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: 55cm 8 contact extension.Unique identifier (udi) #: (b)(4).Model number/catalog number: nm-3138-55.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: 55cm 8 contact extension.Unique identifier (udi) #: (b)(4).Model number/catalog number: db-4600-c.Serial number: n/a.Batch/lot number: 26612852.Model/catalog description: suretek burr hole cover kit.Unique identifier (udi) #: (b)(4).Model number/catalog number: db-4600-c.Serial number: n/a.Batch/lot number: 31666139.Model/catalog description: suretek burr hole cover kit.Unique identifier (udi) #: (b)(4).

Brand Name
Vercise Genus?
Common Device Name
stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50876476
Report Number3006630150-2026-07051
Device Sequence Number9379950
Product Code MHY
UDI-Device Identifier08714729985044
UDI-Public(01)08714729985044(17)240731(10)545292
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/31/2024
Device Model NumberDB-1216
Device Catalogue NumberDB-1216
Device Lot Number545292
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/23/2026
Date Device Manufactured08/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age81 YR
Patient SexMale